U.S. doctors online nowAsk doctors free
FL
A 27-year-old female asked:

Im fairly sure i have a yeast infection (self-diag.), ive taken monistat 7 (1st day) and feel a burning pain in and around my vagina, nausea, cramping, and the urge that urinating will alleviate the burning. is this normal for this medication?

1 doctor answer2 doctors weighed in
Dr. Sewa Legha
Medical Oncology 50 years experience
You likely have cystitis(urinary tract Infection) which typically causes urgency to empty your bladder, more frequent urination for small amounts and burning pain when you are passing urine. I would advise you to see a physician who can make a definite diagnosis by Urine testing and give you an antibiotic to treat the cystitis/UTI. In the meantime drink extra amounts of water to reduce burning pai

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 29, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.